MathSciNet Relay Station
MathSciNet bibliographic data
MR154597 (27 #4543) 81.99
Schwinger, Julian Gauge invariance and mass. Phys. Rev. (2) 125 1962 397–398.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement